Title: A parametric distance and its application to find the nearest approximation of a fuzzy number
Authors: Majid Amirfakhrian
Addresses: Department of Mathematics, Central Tehran Branch, Islamic Azad University, Tehran, Iran
Abstract: In this paper, we propose a new approach to compute distance between fuzzy numbers. This new distance, is a meter on the set of all fuzzy numbers with continuous left and right spread functions. By using this metric we approximate a parametric fuzzy number with a polynomial parametric one.
Keywords: parametric fuzzy numbers; parametric form; parametric distance; polynomial form; nearest approximation.
International Journal of Fuzzy Computation and Modelling, 2015 Vol.1 No.4, pp.351 - 361
Received: 24 Apr 2014
Accepted: 24 Jan 2015
Published online: 30 Apr 2016 *